T Nation

Gyno questions

If you are experiencing gyno (Nipples are constantly tickled by your shirt and your nipples and a little bit more around them are physically soft, yet dont appear soft) and you are mid cycle, should you stop your cycle or just continue to take adex and go heavy on the anti estrogens in the PCT?

[quote]Pravda11 wrote:
If you are experiencing gyno (Nipples are constantly tickled by your shirt and your nipples and a little bit more around them are physically soft, yet dont appear soft) and you are mid cycle, should you stop your cycle or just continue to take adex and go heavy on the anti estrogens in the PCT?[/quote]

[quote]kayveeay wrote:
Pravda11 wrote:
If you are experiencing gyno (Nipples are constantly tickled by your shirt and your nipples and a little bit more around them are physically soft, yet dont appear soft) and you are mid cycle, should you stop your cycle or just continue to take adex and go heavy on the anti estrogens in the PCT?

[/quote]

Haha, shouldn’t Steve be poking string-rays in Heaven instead of cherubs?

you’re missing the humor.

You said mid cycle, how long have you been on? Normally I would say to add in a highdose of nolv to see it can do the trick without stopping. But if you are late enough into the cycle and gains have slowed considerably then stopping and going into PCT may not be a bad idea.